Proceedings of A. Razmadze Mathematical Institute

Table of Contents, v. 117, 1998


G. Berikelashvili.
The Difference Schemes of High Order Accuracy for Elliptic Equations with Lower Derivatives, 117 (1998), 1-6 (ps.gz)
D. Edmunds, V. Kokilashvili and A. Meskhi.
Boundedness and Compactness of Hardy-type Operators in Banach Function Spaces, 117 (1998), 7-30 (ps.gz)
N. Inassaridze.
Relationship of Non-abelian Tensor Products and Non-abelian Homology of Groups with Whitehead's Gamma Functor, 117 (1998), 31-52 (ps.gz)
T. Kadeishvili.
Attaching Cells and the Rational Homotopy Type, 117 (1998), 53-70 (ps.gz)
G. Khuskivadze.
Application of an Extension of the Lebesgue Integral to the Investigation of a Boundary Value Problem of Linear Conjugation, 117 (1998), 71-78 (ps.gz)
O. Shindzhikashvili.
On an Application of the Theory of Functions of a Complex Variable to the Plane Problem of Non-homogeneous Theory of Elasticity, 117 (1998), 79-88 (ps.gz)
Z. Tsigroshvili.
Some Notes on Goodness-of-fit Tests and Innovation Martingales, 117 (1998), 89-102 (ps.gz)
Z. Omiadze.
II-Categories. Identity 1-Arrow Retracts, Coretracts and Isomorphic 1-Arrows, 117 (1998), 103-122 (ps.gz)

REPORTS OF THE SEMINAR
ON FUNCTION THEORY

D. E. Edmunds and V. Kokilashvili.
Two-weight Compactness Criteria for Potential type Operators, 117 (1998), 123-125 (ps.gz)
A. Meskhi.
Boundedness and Compactness Weighted Criteria for Riemann-Liouville and One-sided Maximal Operators, 117 (1998), 126-128 (ps.gz)
K. Gelashvili.
Convergence Criterion for Cµ(Rn) in the Topology of Compact Convergence of All Derivatives, 117 (1998), 129-130 (ps.gz)
M. Okropiridze.
Symmetric Differentiability of Functions of Two Variables, 117 (1998), 131-134 (ps.gz)
A. Alimov.
The Number of Connected Components of Chebishev Sets and "Sun's" Complement, 117 (1998), 135-136 (ps.gz)
N. Antonov.
The Convergence Almost Everywhere of Fourier Series, 117 (1998), 137-138 (ps.gz)
L. Ephremidze.
On Reverse Weak (1, 1) Type Inequalities for the Maximal Operators with Respect to an Arbitrary Measure, 117 (1998), 139-140 (ps.gz)
W. Farkas.
Atomic and Subatomic Decompositions in Anisotropic Function Spaces, 117 (1998), 141-143 (ps.gz)
I. Gabisonija.
Two-weight Inequalities for Discrete Operators, 117 (1998), 144-146 (ps.gz)
U. Goginava.
On the Convergence and Summability of Multiple Fourier-Walsh Series in Lp([0, 1]N), p Î [1, ] Spaces, 117 (1998), 147-149 (ps.gz)
A. Meskhi.
Weighted Inequalities for Riemann-Liouville Transform, 117 (1998), 150-152 (ps.gz)
V. Rychkov.
Existence of Linear Extension Operator for Traces of Function Spaces on Irregular Domains, 117 (1998), 153-154 (ps.gz)
M. Okropiridze.
Radial Limits of Derivatives of the Spherical Poisson Integral, 117 (1998), 155-156 (ps.gz)
G. Oniani.
On Upper and Lower Derivatives of Lebesgue Integral, 117 (1998), 157-159 (ps.gz)
Sh. Tetunashvili.
On Some Properties of Multiple Trigonometric Series, 117 (1998), 160-161 (ps.gz)